Jump to content

Recommended Posts

hi. am 25 now... i started hair loss at age of 18.. i use finasteriod and minoxadil from 4 years... recently i had H.T .. now its 3rd week... 2 days ago i found shock loss due to h.t . m very worried now... because shock loss is too much... but there is hope of recovery because i do not find root with my falling hair.. now i want to know should i do any treatment... and by the end of 3rd week can i use toppik ( hair building fiber) .. i need guidness.. please guid me

Link to comment
Share on other sites

  • Senior Member

It's likely you can use some limited Toppiks since you're 3 weeks post op, however, you should check with your ht physician as to when they feel comfortable with their patients using filler-products.

 

It's normal to "shed" your transplanted hairs. Expect to shed majority of the transplanted hairs in the first 2 months. If some of your native hairs fell out due to shock, they should return in approximately 3 months.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...